# SDR 98ZZZX2794

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B
- Aircraft serial: 1736
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 0107700621A490A
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE POWER SUPPLY  BOX WILL NOT POWER UP.  REMOVED FROM AIRCRAFT AND SENT FOR REPAIR.
